# SDR FDEA202110052590

- Difficulty date: October 5, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300*
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON O/B SIDE WAS FOUND A WEB UPPER CORNER CRACK AT RIB 8A. REPLACED THE DAMAGE PART WITH NEW I.A.W A300-600F SRM 51-72-10-001,PAGE2
